# SDR SWAA2022032567566

- Difficulty date: December 21, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 34,242 hours, 20,672 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING 'Z' CLIP; ABOVE BOOST PUMP TANK 1 AFT EVIDENCE OF A CRACK / REMOVED AND REPLACED 'Z' CLIP; ABOVE BOOST PUMP TANK 1 AFT; LEFT WING; PER B737-700 SRM 51-40-02-0G-0 ATAG# A38402
